Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 28, 2014, 5:06 PM EDT for Charlotte County, DeSoto County, Sarasota County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 28, 2014, 5:06 PM EDT (21:06 UTC)
- Expired
- May 28, 2014, 5:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Charlotte County, FL, DeSoto County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 77 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1156 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 4:08 PM EDT, 58 minutes earlier.
Area forecast discussion, May 28, 4:08 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 408 PM EDT WED MAY 28 2014 .NEAR TERM (TONIGHT-THURSDAY)... MID/UPPER LEVEL CUTOFF LOW OVER THE ARK-LA-TEX WILL CONTINUE TO MEANDER IN THIS AREA THROUGH THURSDAY WITH A WEAK SHORTWAVE MOVING OVER THE FLORIDA PENINSULA LATE TONIGHT AND THURSDAY. MEANWHILE AT THE SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE WEST ACROSS THE NORTHERN FLORIDA PENINSULA FROM THE ATLANTIC KEEPING A SOUTHEAST LOW LEVEL FLOW ACROSS THE AREA. SCATTERED CONVECTION WILL CONTINUE TO DEVELOP AND MOVE INLAND THIS AFTERNOON WITH STORMS EVENTUALLY LINING UP OVER THE INTERIOR THIS EVENING. POTENTIAL FOR SMALL HAIL AND GUSTY WINDS REMAINS A POSSIBILITY WITH SOME OF THE STRONGER STORMS...ALONG WITH LOCALLY HEAVY RAIN AS STORM MOTION REMAINS RATHER SLOW. OVERNIGHT SKIES WILL REMAIN PARTLY TO MOSTLY CLOUDY WITH SOME PATCHES OF GROUND FOG POSSIBLE AROUND SUNRISE. ON THURSDAY ABUNDANT MOISTURE WILL BE IN PLACE WITH PRECIPITABLE WATER BETWEEN 1.6 AND 1.8 INCHES SO WITH THE UPPER LEVEL DISTURBANCE IN THE VICINITY LOWERING MID LEVEL TEMPERATURES SLIGHTLY WE SHOULD SEE SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING STORMS AS THE SEA BREEZES DEVELOP. HOWEVER...SOME OF THE GUIDANCE IS HINTING AT CONVECTION OVER THE GULF LATE TONIGHT INTO THURSDAY MORNING AND IF THIS BECOMES WIDESPREAD ENOUGH WE MAY END UP WITH A LOT OF MID/HIGH CLOUDS WHICH WOULD LIMIT/DELAY THE ONSET OF CONVECTION. FOR NOW HAVE ISOLATED POPS (20 PERCENT) IN THE MORNING AND LEFT THE 60 POPS IN FOR THE AFTERNOON AND EARLY EVENING HOURS. LOW TEMPERATURES TONIGHT WILL FALL INTO THE UPPER 60S TO MID 70S WITH HIGHS ON THURSDAY A LITTLE BIT COOLER THEN TODAY THANKS TO THE EXPECTED CLOUD COVER IN THE MID 80S TO AROUND 90 DEGREES. .MID TERM (THURSDAY NIGHT- FRIDAY)... AN UPPER LOW CENTERED OVER THE ARK-LA-TEX REGION WILL SHIFT SOUTH AND WEST OVER TX AS AN UPPER HIGH BUILDS SOUTH OVER THE SE STATES. SURFACE HIGH PRESSURE WILL CONTINUE TO RIDGE ACROSS THE STATE FROM THE ATLANTIC AS A FRONTAL BOUNDARY STALLS TO THE NORTH OF THE AREA. PREDOMINANT EASTERLY FLOW WILL GIVE WAY TO A SEA BREEZE FRIDAY AFTERNOON. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE SEA BREEZE AND OUTFLOW BOUNDARIES WITH DEEP MOISTURE IN PLACE. SOME STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH THE STRONGEST STORMS CONTAINING HAIL AND STRONG WIND GUSTS ALONG WITH LOCALLY HEAVY RAINFALL AND DEADLY FREQUENT LIGHTNING. HIGH TEMPERATURES WILL BE IN THE MID TO UPPER 80S ALONG THE COAST TO THE LOWER 90S INLAND. LOWS THURSDAY NIGHT WILL BE IN THE MID TO UPPER 60S NORTH...TO UPPER 60S TO THE MID 70S CENTRAL AND SOUTH. .LONG TERM (FRIDAY NIGHT-TUESDAY)... UPPER RIDGING WILL CONTINUE TO BUILD SOUTHWARD OVER THE SE US AND REMAIN IN PLACE OVER THE STATE FOR EARLY NEXT WEEK. HIGH PRESSURE IN PLACE ACROSS THE AREA AT THE SURFACE AND A STALLED FRONTAL BOUNDARY TO THE NORTH WILL CONTINUE ACROSS THE REGION THROUGH SATURDAY. HIGH PRESSURE WILL THEN BE REINFORCED FROM THE NORTH/NE SUNDAY THROUGH TUESDAY AS THE FRONTAL BOUNDARY MOVES OVER THE AREA AS A BACK-DOOR COLD FRONT BEFORE WASHING OUT ACROSS THE AREA AND THE HIGH PRESSURE CENTER BUILDING SOUTH JUST TO THE EAST OF THE STATE OVER THE ATLANTIC THROUGH TUESDAY. EASTERLY FLOW WILL REMAIN IN PLACE ACROSS THE AREA THROUGH THE PERIOD WITH WEAK AFTERNOON SEA BREEZES DEVELOPING EACH DAY. THIS WILL ALLOW FOR SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS DEVELOPING ALONG SEA BREEZE AND OUTFLOW BOUNDARIES THROUGH SUNDAY...THEN ISOLATED SHOWERS AND THUNDERSTORMS FOR EARLY NEXT WEEK AS THE AREA DRIES OUT A BIT AND THE UPPER HIGH SETTLES OVER THE STATE. TEMPERATURES WILL REMAIN NEAR TO JUST ABOVE NORMAL EACH DAY. && .AVIATION... MVFR/LOCAL IFR CONDITIONS WILL BE POSSIBLE IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...OTHERWISE VFR CONDITIONS ARE EXPECTED THROUGH EARLY TONIGHT. LATE TONIGHT INTO EARLY THURSDAY MORNING SOME AREAS OF MVFR/LOCAL IFR VISIBILITIES IN FOG WILL BE POSSIBLE. && .MARINE... HIGH PRESSURE IN THE ATLANTIC CONTINUES TO RIDGE OVER FLORIDA INTO THE GULF WATERS PRODUCING GENERALLY SOUTHEAST WINDS AT LESS THAN 15 KNOTS. WINDS WILL VEER AROUND TO THE SOUTHWEST TO WEST EACH AFTERNOON WITH THE ONSET OF THE SEA BREEZE. SEAS WILL REMAIN LESS THAN 3 FEET THROUGH THE REMAINDER OF THE WEEK. THE MAIN MARINE CONCERN WILL BE SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS PRODUCING BRIEF GUSTY WINDS AND HIGHER SEAS...WITH NO HEADLINES OTHERWISE EXPECTED. && .FIRE WEATHER... NO FIRE WEATHER CONCERNS AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL THRESHOLDS. && .PRELIMINARY POINT TEMPS/POPS... TPA 74 87 73 88 / 20 60 20 40 FMY 72 89 70 90 / 20 60 30 50 GIF 71 90 71 91 / 30 60 20 40 SRQ 71 86 70 88 / 20 60 20 40 BKV 68 88 66 89 / 20 60 20 40 SPG 76 87 74 87 / 20 60 20 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...69/CLOSE MARINE...74/WYNN MID TERM/LONG TERM...24/HUBBARD
Hazardous weather outlook, May 28, 4:53 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 453 AM EDT WED MAY 28 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-282100- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 453 AM EDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE THEN EXPECTED FOR MONDAY AND TUESDAY AFTERNOONS AS DRIER AIR MOVES INTO THE AREA. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. HUBBARD
In the hours before
Special weather statement, May 28, 2:06 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
206 PM EDT WED MAY 28 2014
FLZ043-239-242-281845-
SUMTER-INLAND LEVY-INLAND CITRUS-
206 PM EDT WED MAY 28 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CITRUS...
NORTHWESTERN SUMTER AND SOUTHEASTERN LEVY COUNTIES...
AT 206 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR BRENT WOOD...OR NEAR BEVERLY HILLS...
MOVING NORTHEAST AT 10 MPH...WILL AFFECT BEVERLY HILLS...INVERNESS...
ARBOR LAKES AND RIVER LAKES MANOR...UNTIL 245 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2906 8254 2905 8252 2905 8247 2889 8213
2878 8250 2895 8258
TIME...MOT...LOC 1806Z 247DEG 10KT 2890 8244Special weather statement, May 28, 2:09 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
209 PM EDT WED MAY 28 2014
FLZ239-281900-
INLAND LEVY-
209 PM EDT WED MAY 28 2014
...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...
AT 210 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED 8 MILES NORTHEAST OF LEBANON...OR 10 MILES
SOUTHWEST OF WILLISTON...MOVING NORTH AT 5 MPH...WILL AFFECT
LEBANON...WILLISTON AND WILLISTON MUNICIPAL AIRPORT...UNTIL 300 PM
EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2938 8240 2934 8240 2921 8247 2921 8253
2910 8253 2904 8256 2922 8271 2946 8264
TIME...MOT...LOC 1810Z 202DEG 3KT 2927 8258Special weather statement, May 28, 3:52 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
352 PM EDT WED MAY 28 2014
FLZ139-239-282030-
INLAND LEVY-COASTAL LEVY-
352 PM EDT WED MAY 28 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL LEVY COUNTY...
AT 351 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR CHIEFLAND...MOVING NORTH AT 5 MPH...WILL
AFFECT CHIEFLAND AND MANATEE SPRINGS STATE PARK...UNTIL 430 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE
CAUTION.
&&
LAT...LON 2958 8276 2958 8275 2943 8274 2941 8295
2954 8299 2956 8295 2958 8295 2959 8294
2960 8289
TIME...MOT...LOC 1951Z 172DEG 6KT 2951 8286Special weather statement, May 28, 4:04 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
404 PM EDT WED MAY 28 2014
FLZ160-255-260-282045-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-
404 PM EDT WED MAY 28 2014
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SARASOTA AND MANATEE
COUNTIES...
AT 404 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR MYAKKA RIVER STATE PARK...OR 10 MILES
NORTH OF NORTH PORT...NEARLY STATIONARY...WILL AFFECT MYAKKA RIVER
STATE PARK...UNTIL 445 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2764 8247 2764 8205 2721 8206 2721 8213
2709 8217 2713 8237 2737 8235 2736 8225
2738 8225 2739 8245 2748 8246 2755 8251
2759 8251
TIME...MOT...LOC 2004Z 347DEG 2KT 2719 8225Special weather statement, May 28, 4:17 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
417 PM EDT WED MAY 28 2014
FLZ162-262-265-282100-
INLAND CHARLOTTE-COASTAL CHARLOTTE-INLAND LEE-
417 PM EDT WED MAY 28 2014
...STRONG THUNDERSTORMS WILL AFFECT EASTERN CHARLOTTE AND
NORTHEASTERN LEE COUNTIES...
AT 417 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
BABCOCK WEBB WMA TO LEHIGH ACRES...OR ALONG A LINE EXTENDING FROM 11
MILES EAST OF PUNTA GORDA TO LEHIGH ACRES...MOVING EAST AT 5
MPH...WILL AFFECT CLEVELAND...CHARLOTTE COUNTY AIRPORT...FORT MYERS
SHORES AND LEHIGH ACRES...UNTIL 500 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2652 8162 2696 8203 2701 8171 2684 8155
2680 8156 2652 8156
TIME...MOT...LOC 2017Z 260DEG 6KT 2691 8187 2660 8158Special weather statement, May 28, 4:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
448 PM EDT WED MAY 28 2014
FLZ061-162-260-262-265-282130-
DESOTO-INLAND SARASOTA-INLAND CHARLOTTE-COASTAL CHARLOTTE-INLAND LEE-
448 PM EDT WED MAY 28 2014
...STRONG THUNDERSTORMS WILL AFFECT CHARLOTTE...EAST CENTRAL
SARASOTA...NORTHEASTERN LEE AND SOUTHWESTERN DESOTO COUNTIES...
AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF NORTH PORT TO 6 MILES SOUTH OF BABCOCK WEBB WMA TO
ALVA...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF NORTH PORT
TO 12 MILES NORTH OF FORT MYERS TO 8 MILES NORTH OF LEHIGH
ACRES...MOVING EAST AT 5 MPH...WILL AFFECT NORTH PORT...PORT
CHARLOTTE...CHARLOTTE HARBOR AND CLEVELAND...UNTIL 530 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 158 AND 182.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE
CAUTION.
&&
LAT...LON 2680 8193 2693 8209 2695 8208 2695 8211
2699 8217 2720 8231 2719 8200 2679 8164
2677 8156 2672 8156 2669 8160
TIME...MOT...LOC 2048Z 272DEG 4KT 2713 8213 2680 8183
2672 8160The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:00 PM EDT | Special Weather Statement | TBW | Pasco | 45 min |
| May 27, 8:28 PM EDT | Areal Flood Advisory | TBW | Pasco | 62 min |
| May 28, 2:06 PM EDT | Special Weather Statement | TBW | Citrus | 39 min |
| May 28, 2:09 PM EDT | Special Weather Statement | TBW | Levy | 51 min |
| May 28, 2:55 PM EDT | Areal Flood Advisory | TBW | Levy | 65 min |
| May 28, 3:52 PM EDT | Special Weather Statement | TBW | Gilchrist | 38 min |
| May 28, 4:04 PM EDT | Special Weather Statement | TBW | Manatee | 41 min |
| May 28, 4:17 PM EDT | Special Weather Statement | TBW | Charlotte | 43 min |
| May 28, 4:48 PM EDT | Special Weather Statement | TBW | Charlotte | 42 min |
| May 28, 5:00 PM EDT | Areal Flood Advisory | TBW | Charlotte, Lee | 60 min |
| May 28, 5:11 PM EDT | Special Marine Warning | TBW | 49 min | |
| May 28, 5:32 PM EDT | Areal Flood Advisory | TBW | Charlotte | 58 min |
| May 28, 5:41 PM EDT | Special Weather Statement | TBW | DeSoto | 49 min |
| May 28, 6:02 PM EDT | Special Weather Statement | TBW | Hardee | 43 min |
| May 28, 6:38 PM EDT | Special Weather Statement | TBW | Hillsborough | 52 min |
| May 28, 6:56 PM EDT | Special Weather Statement | TBW | Manatee | 49 min |
| May 28, 7:07 PM EDT | Severe Thunderstorm Warning | TBW | Manatee | 38 min |
| May 28, 7:33 PM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
| May 28, 7:42 PM EDT | Special Marine Warning | TBW | 63 min | |
| May 28, 7:50 PM EDT | Special Weather Statement | TBW | Hillsborough | 40 min |
| May 28, 7:59 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.